# SDR USAABB99063

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 1/9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE AT ROWS 1 AND 9.  MAINTENANCE REPLACED THE BATTERIES.  (M)
